Hi, I've read that NAC can reduce glutamate levels or block their receptors and is a supplement that could help with insomnia. So, I added a small dose of NAC, about a half of a capsule which I'm assuming is about 200-250mg before bed along with my other supplements. This seemed to help. But after a couple of weeks my insomnia is worse. The last couple of days I tried a full capsule of NAC 500mg in the morning on a empty stomach. It seemed to brighten my mood and mental energy, but later in the day I started feeling very ill. I slept worse, and so I thought I'd try it again this morning to see if it is indeed the NAC, and I believe so as I'm still feeling ill. Not sure why I didn't feel ill taking smaller doses at night before bed, but now I'm just feeling terrible. Anyone else with this experience? I feel okay taking Glutathione and have been taking that on/off for a while. I'm not sure if this is a detox reaction because I've been taking other detox products for some time and shouldn't have such a reaction taking NAC, but you never know. But I have read that nausea and vomiting, etc... are all possible side-effects of NAC. I haven't read too many reviews of this being the case but.... I'm also CBS ++ although my urine sulfate levels are someone in a good range, and my ammonia levels tested fine. I don't think CBS is the reason NAC is making me feel worse. I can take Taurine and Glutathione and feel fine. I'm going to go off NAC for a few days (or indefinately) and see if I feel better. Cheers!